# SDR CALA2016120901042

- Difficulty date: December 8, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 80,158 hours, 14,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141W5860U2
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, DOOR SILL AREA AT BS 571 FOUND CORRODED.  THE DOOR SILL WAS REPLACED IAW SRM 51-10-02 AND  INSTALLED IAW SRM 51-40-02
